# SDR HNAA2012112101065

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 51,725 hours, 58,526 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 849557
- Condition: Failed
- Location: Nr 2 Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 STANDBY PUMP CIRCUIT BREAKER TRIPPED IN FLIGHT.  R & R NR 2 STANDBY HYD PUMP.  OPS AND LEAKED CHECKED GOOD IAW MM 29-11-17.
